# SDR AALA202304281689

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 9,219 hours, 3,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ISLE FLOOR BOARD BEHIND ROW 1 AND ROW 2 SOFT. REMOVED AND REPLACED AISLE FLOORBOARD BEHIND ROW 1 AND ROW 2.
